# SDR AALA201712269006

- Difficulty date: December 10, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 261BG BETWEEN FR 64 TO FR 66 AT LEFT BUTTLINE Y765 TO LEFT BUTTLINE Y1292. REPLACED FLOOR PANEL 261BG BETWEEN FR 64 TO FR 66 AT LEFT BUTTLINE Y765 TO LEFT BUTTLINE Y1292 PER SRM 53-02-00-101, SUPPLEMENTAL INFORMATION AND IRM 9701 REVISION G.
